Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
An existence theorem for invariant manifolds
Authors: Aulbach, B.; Flockerzi, D.
Date of Publication (YYYY-MM-DD): 1987
Title of Journal: Zeitschrift für Angewandte Mathematik und Physik
Volume: 38
Issue / Number: 2
Start Page: 151
End Page: 171
Document Type: Article
ID: 125283.0
Invariant manifolds and the concept of asymptotic phase
Authors: Aulbach, B.; Flockerzi, D.; Knobloch, H. W.
Date of Publication (YYYY-MM-DD): 1986
Title of Journal: Casopis Pro Pestovani Matematiky
Volume: 111
Start Page: 156
End Page: 176
Document Type: Article
ID: 125308.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.